# SDR DALA2024011200534

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N114DN
- Make and model: Airbus A321-211
- Aircraft serial: 10122
- Aircraft time: 9,403 hours, 4,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1014 R1 DOOR ASSIST CYL REQ SVC. CORRECTIVE ACTION: SERVICED R1 DOOR ASSIST CYL IAW A321 AMM 52-10-00. NO LEAKS NOTED AT THIS TIME. OK FOR SVC. (4450576)
